# SDR SWAA2021050629320

- Difficulty date: January 29, 2020
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 27,506 hours, 11,825 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB FORWARD UPPER SLIDING SEAL CRACKED AT AFT ATTACH POINT. / REMOVED AND REPLACED L/H HORIZONTAL STAB FWD UPPER SLIDING SEAL IAW AMM 53-31-31-022-802 AND AMM 52-31-31-400-802. ATAG A77437 PN 181A8025-1
